Sinemet side effect?

Good morning all 🙂

I would be very grateful if anyone has heard of sinemet causing bleeds.

I have been very poorly since last Friday when I started passing blood. I was taken to a&he which was awful as he was a dr with attitude. He dismissed me without doing lupus bloods as I also have lupus. And said he thought I have bladder cancer and that's not an a&e problem and as such discharged me. 😢I have since been unable to get out of bed and have severe pain in tummy and back.

The only thing that has changed for me is sinemet increase ? Could this make me feel this poorly.

Really hope you can help

Much love to you all Bea x

5 Replies

oldestnewest
  • You need to see your own GP asap.

    You could also phone your Parkinson's Nurse about the Simenet dosage.

  • My husband acts as a patient for doctors undergoing training and exams. He goes in with the scenario that he has Parkinson's, became lightheaded and fallen at home. The trainees have to find out what is wrong with him.

    Well, he's been told he's alcoholic by one person, been advised to come off all his meds and make sure none of those are causing the problem by another. Many don't get anywhere near the right answer.

    Some factors are just appalling while others are excellent. You hit a bad one there. If he suspected blade cancer you should have been referred into their oncology clinic.

    Get an emergency appointment with your GP as soon as possible or go back to the a and e.

  • Be careful self diagnosing. Because you are on medication doesn't mean that medication is causing the problem. It could be something quite different going on in your body. l It's best to see your Dr and get sorted early. You don't want to hear the words "well if you had come to me sooner . . . ."

  • Good morning all , please forgive me I should have explained first I have been to dr and a&e but they were very unhelpful. I am now waiting to see urology as chance they say it's bladder cancer. I turned to you guys as the bleeding and pain coincides with sinemet increase ? And I feel so ill in myself since starting meds. So I was just wondering if anyone had the same experience. As it is listed on caution side effects but rare.

    We will see I guess but I remain very poorly.

    Thank you for your kind replys x Bea

  • Sorry to hear you are so unwell Bea if you can't get in touch with your GP, Parkinson's nurse then phone Parkinson's UK there is always some to answer your questions please don't leave it to long. Life is to live not suffer.

You may also like...